# SDR DALA2024031803400

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 65,615 hours, 24,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5451254) RT #3 AND #4 EXTERIOR EMERGENCY LIGHTS INOP. R/R POWER SUPPLY (M1671) REF B737 AMM 33-51, OPS CHECK GOOD.
